RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 10, Pages 1314–1318 (Mi de11150)  

Ordinary Differential Equations

A random attractor of a stochastically perturbed evolution inclusion

A. V. Kapustyan

National Taras Shevchenko University of Kyiv

Full text: PDF file (726 kB)

English version:
Differential Equations, 2004, 40:10, 1383–1388

Bibliographic databases:

Document Type: Article
UDC: 517.911.5
Received: 14.12.2002

Citation: A. V. Kapustyan, “A random attractor of a stochastically perturbed evolution inclusion”, Differ. Uravn., 40:10 (2004), 1314–1318; Differ. Equ., 40:10 (2004), 1383–1388

Citation in format AMSBIB
\Bibitem{Kap04}
\by A.~V.~Kapustyan
\paper A random attractor of a stochastically perturbed evolution inclusion
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 10
\pages 1314--1318
\mathnet{http://mi.mathnet.ru/de11150}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200003}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 10
\pages 1383--1388
\crossref{https://doi.org/10.1007/s10625-005-0058-9}


Linking options:
  • http://mi.mathnet.ru/eng/de11150
  • http://mi.mathnet.ru/eng/de/v40/i10/p1314

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019